# SDR DHL2003745014

- Difficulty date: June 23, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651783013
- Part serial: 2316
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AFTER GEAR RETRACTION LEFT MAIN RED GEAR DOOR LIGHT, RED DOORS LIGHT LEFT & RIGHT AMBER ON S/O PANEL WITH GEAR HANDLE UP.  RAN ABNORMAL PROCEDURE.  RETURNED TO SAN 3 GREEN.  AS SOON AS GEAR HANDLE WAS PLACED DOWN THE LEFT MAIN GEAR LIGHT (GREEN) CAME ON.  REMOVER AND REPLACED LEFT GEAR ACTUATOR IAW B727 M/M 32-32-2.  OPS CHECKED IAW WITH ALTERNATE METHOD IAW B727 M/M 32-00-11.  OPS AND LEAK CHECKED GOOD.
